journal6 ›› 2004, Vol. 25 ›› Issue (1): 13-15.

• Results of NSFC • Previous Articles     Next Articles

Asymptotic Stability of Linear - Methods for Volterra Integral- Delay Equations


  1. ( Department ofMathematics, Xiangtan University, Xiangtan 411105,Hunan China)
  • Online:2004-03-15 Published:2012-11-06

Abstract: This paper is concerned with the asymptotic stability of linear-methods for Volterra integral- delay equations. It is shown that linear-methods are asymptotically stable if 1/ 21.

Key words: linear-methods, Volterra integral-delay equations, asymptotic stability

WeChat e-book chaoxing Mobile QQ